# SDR SWIA2020013148011

- Difficulty date: December 24, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK STRUCTURE BETWEEN FS559+112 - FS574.00, LBL27 CORROSION AROUND SCREWHOLES MARKED   (C-CHECK) RO 1/28/2020   LBL 27 FLOOR BEAM CAP FOR THE SEAT TRACK CORRODED 100% THRU FLANGE AND INSTALLED A NEW FLOORBEAM CAP FROM APPRX FS 559+10 TO FS 583 REF DRAWING AND REO. COMPLIED WITH TASK CARD.
